# SDR USAA2014081100018

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 44,021 hours, 25,025 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI303PE0001
- Part serial: 579
- Condition: Defective
- Location: Cockpit
- Part time: 31,306 hours, 14,722 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN'S SEATBACK RETURN SPRING INOPERATIVE.  SEATBACK FLOPS BACK & WILL NOT RETURN UPRIGHT UNLESS MANUALLY BROUGHT UPRIGHT.  R & R CYLINDER WITH NO HELP.  REPLACED CAPTAIN'S SEAT IAW AMM 25-11-51-0401.  OPERATIONS CHECKED GOOD.
